Hi there Lewlou, and welcome to healingwell. I do hope you are able to find some information that you find useful here on the board. This is a great place for information and support!
I am wondering how much information your doctor has given you about
Side effects are listed with any drug, but not everyone will experience them, so when I tell you the side effects, please don't think this IS going to all happen to you. You may experience all of them, or maybe none of them.
With the Venofer, the most common side effects are...
More common, less serious side effects are...
dizziness or fainting
nausea or vomiting
cramps (especially leg cramps)
There are more serious, and far less common side effects such as...loss of consciousness, collapse, difficulty breathing or convulsions, and severe low blood pressure.
Don't let these side effects sway you away from this. You are doing this under the supervision of a doctor, and you will be monitored. Also, if you aren't feeling normal, you should always consult your doctor.
Just sit back, and do what you are suppose to do, and be honest with your doctor about
anything you are feeling.
I do wish you all the best, and I hope you stick with us, should you have any updates, or any other questions.
GERD Forum Moderator
Please share, only if you can spare!
Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions